# SDR QXEA0300318

- Difficulty date: February 27, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,322 hours, 2,720 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 07725
- Condition: Inoperative
- Location: Zone 200
- Part time: 211 hours, 156 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2485- MASTER WARNING SMOKE AFT LAVATORY COMES ON INTERMITTENTLY.  REMOVED AND REPLACED AFT LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
